# SDR UIEA2017120302346

- Difficulty date: December 3, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,857 hours, 18,385 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101487
- Part serial: 0282
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT EQ EXH FAN2.  REPLACED #2 EXHAUST FAN PER AMM 21-58-41.
